A Test of the Conditional Independence Assumption in Sample Selection Models

Huber, Martin; Melly, Blaise Stéphane (2015). A Test of the Conditional Independence Assumption in Sample Selection Models. Journal of Applied Econometrics, 30(7), pp. 1144-1168. Wiley 10.1002/jae.2431

[img] Text
jae2431.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (596kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Melly, Blaise Stéphane

Subjects:

300 Social sciences, sociology & anthropology > 330 Economics

ISSN:

0883-7252

Publisher:

Wiley

Language:

English

Submitter:

Eva Marina Zuberbühler

Date Deposited:

23 Jun 2016 15:53

Last Modified:

23 Jun 2016 15:53

Publisher DOI:

10.1002/jae.2431

BORIS DOI:

10.7892/boris.82468

URI:

https://boris.unibe.ch/id/eprint/82468

Actions (login required)

Edit item Edit item
Provide Feedback